Reading time : 1 min.
>> Covid-19: follow the latest information live
This social worker had been vaccinated just before the suspension of AstraZeneca in mid-March. She did not suffer from any particular health problems, according to the same sources. Complications appeared shortly after vaccination. She was hospitalized at the CHU Purpan and plunged into a coma.
On March 26, the National Medicines Safety Agency (ANSM) recalled that there was a risk of thrombosis – formation of a blood clot – very rare after the injection of the AstraZeneca vaccine. ANSM underlined that “The benefit / risk ratio of the vaccine remains positive, there is no evidence for the moment that the vaccination has caused these disorders.”
This case will be analyzed among others by the ANSM and pharmacovigilance centers. It may give rise to a communication, as in other cases, during a weekly press briefing.
Source site www.francetvinfo.fr